Issue
Volume 12, Number 4

Articles in the Issue:

Regular Articles:
W. Shen, T. Sun, B. Gong and Wenbin Liu
Stochastic Galerkin Method for Constrained Optimal Control Problem Governed by an Elliptic Integro-Differential PDE with Random Coefficients
Int. J. Numer. Anal. Mod., 12 (2015), pp. 593-616. Abstract
pdf
Full Article

Tong Zhang and Jinyun Yuan
A Stabilized Characteristic Finite Element Method for the Viscoelastic Oldroyd Fluid Motion Problem
Int. J. Numer. Anal. Mod., 12 (2015), pp. 617-635. Abstract
pdf
Full Article

Tong Kang and Tao Chen
A T-ψ Finite Element Method for a Nonlinear Degenerate Eddy Current Model with Ferromagnetic Materials
Int. J. Numer. Anal. Mod., 12 (2015), pp. 636-663. Abstract
pdf
Full Article

Ben-Yu Guo and Tian-Jun Wang
A Spectral Method for Mixed Boundary Value Problems on Hexahedrons
Int. J. Numer. Anal. Mod., 12 (2015), pp. 664-683. Abstract
pdf
Full Article

Yile Zhang, Yau Shu Wong, Jian Deng, Sha Lei and Julien Lambert
Numerical Inversion Schemes for Magnetization using Aeromagnetic Data
Int. J. Numer. Anal. Mod., 12 (2015), pp. 684-703. Abstract
pdf
Full Article

Michaela Kubacki and Marina Moraiti
Analysis of a Second-Order, Unconditionally Stable, Partitioned Method for the Evolutionary Stokes-Darcy Model
Int. J. Numer. Anal. Mod., 12 (2015), pp. 704-730. Abstract
pdf
Full Article

Michal Kordy, Elena Cherkaev and Phil Wannamaker
Variational Formulation for Maxwell's Equations with Lorenz Gauge: Existence and Uniqueness of Solution
Int. J. Numer. Anal. Mod., 12 (2015), pp. 731-749. Abstract
pdf
Full Article

Peter W. Fick
An Interior Penalty Discontinuous Galerkin Method for a Class of Monotone Quasilinear Elliptic Problems
Int. J. Numer. Anal. Mod., 12 (2015), pp. 750-777. Abstract
pdf
Full Article